| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 121-124


M. El Bojaddaini, H. Chatei, M. Atounti, M. El Haim, I. Driouch, M. El Hammouti
      Numerical simulation of hydrogen microwave plasma discharge using a fluid model approach
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6003-6019.

M. J. Alrawashdeh, S. R. M. Sabri, M. T. Ismail
      Robust linear discriminant analysis with financial ratios in special interval
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6021-6034.

A. A. Mutlag, Md. Jashim Uddin, A. I. Md. Ismail, M. A. A. Hamad
      Scaling group transformation under the effect of thermal radiation heat transfer of a non-Newtonian power-law fluid over a vertical stretching sheet with momentum slip boundary condition
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6035-6052.

D. Wei, Y. Liu, M. Elgindi
      Some generalized trigonometric sine functions and their applications
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6053-6068.

S. Sharma, M. Sahni, Sanehlata
      Elastic-plastic transition of non-homogeneous thick-walled cylinder under external pressure
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6069-6074.

S. Sharma, I. Sahay, R. Kumar
      Creep transition in non homogeneous thick-walled circular cylinder under internal and external pressure
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6075-6080.

O. Salazar Morales, J. J. Soriano Mendez, J. H. Serrano Devia
      Centroid of an interval type-2 fuzzy set re-formulation of the problem
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6081-6086.

M. Zitane, C. Bensouda
      Weighted pseudo-almost automorphic solutions to a neutral delay integral equation of advanced type
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6087-6095.

A. Ebaid, M. D. Aljoufi
      Exact solutions for a class of singular two-point boundary value problems using Adomian decomposition method
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6097-6108.

A. Dubey, U. R. Singh, R. Jha
      Effect of dusty viscous fluid on unsteady laminar free convective flow through porous medium along a moving porous hot vertical plate with thermal diffusion
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6109-6124.

Young Bae Jun, Sun Shin Ahn, Kyoung Ja Lee
      Falling pseudo d-ideals and d-subalgebras in pseudo d-algebras
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6125-6135.

H. Kh. Abdullah
      On the two immiscible fluids in contact with each other on a solid boundary
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6137-6146.

He-Sheng Wang
      Barrier method for GPS multipath estimation
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6147-6159.

Z. Akca, M. Melik Uzun
      On the numerical computation of some t-fold blocking sets in the Baer subplane
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6161-6170.

N. Sen, M. Nandi
      A goal programming approach to rubber plantation planning in Tripura
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6171-6179.

M. Papik, J. Moravec
      Synthesis of decentralized supervisor for Petri nets using decomposition with overlapping places
      Appl. Math. Sci., Vol. 6, 2012, no. 121-124, 6181-6194.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |